# SDR GLBA2002003

- Difficulty date: January 11, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- Aircraft time: 12,902 hours, 15,954 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Part serial: 1359A
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND.  INSPECTED REPLACED HYDRAULIC MOTOR, OPS CHECKED SYSTEM SATISFACTORY.
